Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does HIV Cause Itchy Red Spots

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Red spotted itchy rash in arms trunk and painful itchy swollen feet

Dr. Keith Henry, MD, I have been with inflammation problem for over a year now. I take a isentress, ziagen, intelence, prezista, norvir and BP meds. My MD at Kaiser seems to think I have a side effect of one of these cocktail, but not sure which...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Good to hear from you-as you note sorting out which drug is the main culprit possibly causing a rash can be difficult when on many meds (particularly if due to resistance you need to be on a complex HIV regimen). I strongly suggest seeing a... Read more »

few red spot got me really worried. is this hiv rash?

i was given blowjob two weeks ago. yesterday i noticed two small red spots on my skin.they were... Read more »

Painless red spots on legs

I have about 5 red spots on my lower legs that have been there for about two years. They do not... Read more »
Articles
AIDS Survival Project

October 2000 Treatment Chronicles

Overwhelming Evidence that HIV Causes AIDS HIV Vertical Transmission Rate Declining in the United States Website Helps Patients Comply with HIV Regimens Hoax-busting Website Created by CDC HIV-1 Rebound After Anti-retroviral Therapy Metformin... Read more »
Gay Men's Health Crisis

Should Gay Men Be Allowed to Donate Blood?

When the Red Cross arrived at the Library of Congress in 1998 for its annual blood donation drive, gay library employee Charles McMoore registered, then rolled up his sleeve to perform what he felt was a civic duty. As he sat before the nurse who... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Check It Out The Bottom Line What Is HIV/AIDS Fraud? HIV fraud is the promotion, advertisement, or... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
Connect With Others

itchy spots

Posted by Anonymous, 3 Replies
I WAS WONDERING WHAT RASH IS GENERALIZED WITH HIV SYPMTOMS..I STARTED HAVING ITCHY RED AREAS ON MY ARMS...SOMETIME ON MY LEGS...SINCE DEC. 20..THE DAY I WENTTO A CONCERT..I WAS BY THE STAGE RUBBING ON EVERYONE ELSE THAT WAS SWEATY..SINCE THATS ALL... Read more »

red spots

Posted by Anonymous
Hi for about a year now ive had re-occuring red spots on the head of my penis, they are almost lesian like only the size of say the nib of a pen. I went to two local GUM clinics to try and find out what it is, all i got was that it could just be a... Read more »

red spots on upper chest

Posted by Anonymous
i have red spots on my upper chest under my skin some bumps to, the same on my legs,alot of gas,and bloating,strange headache often,tested- about 2 1/2 years ago, been with two people, about 7mos ago unprotected sex, could this be some sighs of hiv,... Read more »

itchy vagina? vaginal candidiasis

Posted by wishingforacure, 3 Replies
I am HIV+ and recently my vagina has been itchy. Usually before I get my period. I don't have any STI's. The doctor said this may happen more often since I am HIV+. Is anyone experiencing this? Is there any way to get rid of it or make it better?... Read more »